# SDR 96UAL900234

- Difficulty date: April 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N516UA
- Make and model: Boeing 757222
- Aircraft serial: 24860
- Engine: Pwa PW2037
- System (JASC): 4940 · APU Start/Ignition System
- Part: Exciter
- Part number: 38880585
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: CR
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

LEFT IDG DISCONNECTED AND APU WOULD NOT START IN-FLIGHT AFTER 3 ATTEMPTS.  FLIGHT DIVERTED TO SLC.  SUPPLEMENTAL DATA UPDATE:  REPLACED IGNITION EXCITER, IGNITION PLUG, AND LEAD.  OPERATION CHECKS NORMAL.  IGNITION EXCITERS ARE BEING UPGRADED PER OEM 49-41-09, TO IMPROVE HIGH ALTITUDE STARTS.
